Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Products of indecomposable, aperiodic, stochastic matrices


Author: J. Wolfowitz
Journal: Proc. Amer. Math. Soc. 14 (1963), 733-737
MSC: Primary 15.65
MathSciNet review: 0154756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Feller, An introduction to probability theory and its applications. Vol. I, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1957. 2nd ed. MR 0088081
  • [2] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • [3] J. Wolfowitz, Strong converse of the coding theorem for indecomposable channels, Sankhya (1963). See also the abstract by the same title in Ann. Math. Statist. 33 (1962), 1212.
  • [4] J. Hajnal, Weak ergodicity in non-homogeneous Markov chains, Proc. Cambridge Philos. Soc. 54 (1958), 233–246. MR 0096306
  • [5] T. A. Sarymsakov, Inhomogeneous Markov chains, Teor. Verojatnost. i Primenen 6 (1961), 194–201 (Russian, with English summary). MR 0203813
  • [6] A. J. Thomasian, A finite criterion for indecomposable channels, Ann. Math. Statist. 34 (1963), 337–338. MR 0144797

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.65

Retrieve articles in all journals with MSC: 15.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154756-3
Article copyright: © Copyright 1963 American Mathematical Society